MAUDE Adverse Event Report: IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)

IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
Model Number IFLOW 200 S PROXIMAL FLOW SENSOR (ADULT/PEDIATRIC, SINGLE-PATIENT, 1 PACK=10 PC)
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect component/device has not been returned for evaluation.No root cause has not been determined yet.This complaint is link to manufacturer's reference number: (b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the green component of the iflow 200 s was disconnected from main part of the flow sensor happened prior connecting the patient to ventilator.The customer confirmed that there was a delay in connecting while waiting for another flow sensor yet no patient harm was reported.Three (3) out of 10 sensors were defective which confirmed happened into three(3) separate patients.
 
Additional Manufacturer Narrative
Results of investigation: the suspect component was not returned for investigation.Vyaire medical determined root cause as due to a defective iflow 200 s single-use proximal flow sensor.Most likely the rough handling, the exact root cause is unknown.Initiated iflow sensor replacement and the issue resolved.

Brand Name
IFLOW
Common Device Name
SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
MDR Report Key12199969
Report Number3013407532-2021-00012
Device Sequence Number14302182
Product Code BZO
UDI-Device Identifier07640149381344
UDI-Public(01)07640149381344
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200 S PROXIMAL FLOW SENSOR (ADULT/PEDIATRIC, SINGLE-PATIENT, 1 PACK=10 PC)
Device Catalogue Number301.328.010
Device Lot Number2520
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date10/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1